MathSciNet Relay Station
MathSciNet bibliographic data
MR1336950 (97a:47035) 47B25 (47A20 47A55)
Albeverio, Sergio; Karwowski, Witold; Koshmanenko, Vladimir Square powers of singularly perturbed operators. Math. Nachr. 173 (1995), 5–24.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement